View Full Version : ECA addiction??
12-05-2001, 05:00 PM
Can your body become dependent on the ECA, i mean i've been taking an eca stack for about 5 maybe 6 weeks, and the other day i decided to stop. BUT MAN!, i felt so crappy(no energy, hungry, VERY SLEEPY) the next couple of days that i decided to go back on... WHAT THE HELL SHOULD I DO!?? someone please help me!
12-05-2001, 05:20 PM
Yea same feeling here. Hard to get used to, but, I'm sure you got to be off it for some time. It prob mask's your true tired feeling all the time, and when you stop, it reveals how tired you've become. Not unlike somebody who needs their coffee fix in the morning I suppose.
12-05-2001, 05:28 PM
yeah but what else can i do... i dont want to feel crappy!!!
The Hawk hit the nail on the head with the coffee comparison. In case you didn't know caffeine is an addictive drug; not only is it mentally addictive, but it is physically addictive. I used to drink lots of coffee every day for several years, then I decided to stop. The first couple days after I stopped I felt like ****; I was tired and disfunctional as well as grumpy and depressed. There is no doubt caffeine is addictive. The fact the caffeine is addictive alone can account for the fact the you feel addicted to ECA. I honestly must say that I'm not sure if ephidrine and asprin are addictive though.
12-05-2001, 06:14 PM
you are not addicted to and ECA stack, do you know what a hypocondriac is?
12-05-2001, 06:19 PM
naw?? what the hell is that.. it sounds awful!!??
12-05-2001, 07:31 PM
try lowering your dosage for about a week so you can slowly come off of eca, not just all at once.
12-06-2001, 03:29 PM
thankz flex, i'll that a try it might just work
12-06-2001, 04:32 PM
That is one of the reasons I am considering not using a thermo in the future, necause when I come off of it, I get tired and unmotivated. Almost like I have to force myself into the gym for the first few days after, not to mention I become volatile.
12-07-2001, 08:09 AM
just ride it out. it will take a week or so, you will be fine. just be thankful that heroin doesn't build mass
12-07-2001, 05:40 PM
geez....E/C/A's...yes, its possible to get addicted to them, i used one before for about 8 weeks, after i got off it i went threw "withdraw" lol, i had a headache for about 3 days, and was reeeeally ****in tired for a week, hard to get back to working out but u hafta push yourself, it wears off pretty quick, but it seems like a longer time then it actually is, for me it took about 2 weeks till my workouts were back to their normal intensity. the best way to avoid this problem- in my oppinion is take it 4 days a week AT THE MOST! my schedual is monday, tuesday, (wensday off) thursday and friday, those are all cardio days too, taking it every single day for 5-6 weeks would probbly cause that lack of energy, i'd stop using the e/c/a stack for about 4 weeks and then start again....good luck
-Anything less than 100% is failure
12-10-2001, 11:19 AM
A few months ago, I was using ECA before I worked out for the energy boost. Before long I was taking them for the feeling. I loved it! I felt so good and awake. Then, after about 6 hours or so, I would crash. The next day if i didnt take the pills, i felt tired and my eyes would be dried out. Now I dont take them anymore. I plan on using them again next summer, but on a regular basis, instead of just "for fun". I say you will be fine in a week or 2, just stop taking them, or reduce the amount to half, then after that try just coffee and then soda then nothing :)
12-10-2001, 12:33 PM
geez you guys talk about ECA like it is a drug of abuse, I hope you never get your hands on any real drugs
12-11-2001, 04:30 AM
yah man, i hope so too. cuz then we'd all be really bad drug addicts, lol, the truth is E/C/A is addicting if you dont use them on a full basis....but lets hope none of us get any real drugs...